Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Hair fall, light dandruff, bald spots. What can I use?

Hi i am 29 yr old female having hair fall since 2-3 thyroid and no iron deficiency .very rare light dandruff in itchy scalp or oilyness.still i hav hair thinning away specially alot at sides and hair thickness has gone.also got small bald spots some months ago which got filled in 4 monthss.but just now again hot new one.used products and medicine from richfeel but cant arrest hair lfall or get back thick teong hair back??or more hair.can.i get thick hair?
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Your hair thinning at sides could be due to female patterned baldness or traction alopecia( due to very tight pony tail or bun) As far as round oval patches of hair loss is concerned which improves spontaneously could be due to alopecia areata.
Dermatology is a visual field , so diagnosis can only be confirmed by hair analysis. Kindly visit a dermatologist nearby as both these patterns of hair fall are easily treatable.

For dandruff, use a ketoconazole based shampoo every alternate days, once the dandruff subsides you may use it fortnightly.

Hope that answers your query. Take care.
Answered: Thu, 17 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor